Previous |  Up |  Next


Title: Matematické hádanky (Czech)
Title: Mathematical Puzzles (English)
Author: Smullyan, R. M.
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 24
Issue: 4
Year: 1979
Pages: 212-217
Category: math
MSC: 97A20
Note: Z časopisu The (new) Mathematical Intelligencer 1 (1978), No. 2, přeložila a upravila B. Kussová. (Czech)
Note: From The (new) Mathematical Intelligencer 1 (1978), No. 2, translated and modified by B. Kussová. (English)
Date available: 2010-11-18T23:32:29Z
Last updated: 2012-08-25
Stable URL:
Related article:


Files Size Format View
PokrokyMFA_24-1979-4_8.pdf 916.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo